# SDR CALA2014080191580

- Difficulty date: July 29, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 95,497 hours, 10,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AISLE EMER LIGHT BY SEAT 4KH INOPERATIVE.  FOUND CONNECTORS AT CEILING PANEL SWAPPED. SWAPPED TO RIGHT CONNECTOR & SECURED CONNECTOR.  OPERATIONS CHECKED OK.
